# SDR AALA202508142655

- Difficulty date: August 5, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- Aircraft time: 67,795 hours, 28,668 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53014
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN RIGHT HAND HORIZONTAL STABILIZER RIB, AT THIRD STIFFENER FROM THE FRONT SPAR, AT STABILIZER STA 92.70. REPLACED RIB PER AARD 55-10-00-2.
